A stochastic graph process for epidemic modelling

Deardon, Rob, Small, Christopher G., Chenouri, Shojaeddin, Hosseinkashi, Yasaman . Canadian Journal of Statistics 2012. 40 (1) :55-67

Locate this article in:

Bibtex

@article{CIS-442039,
  Author = {Deardon, Rob and Small, Christopher G. and Chenouri, Shojaeddin and Hosseinkashi, Yasaman},
  Title = {A stochastic graph process for epidemic modelling},
  Journal = {Canadian Journal of Statistics},
  Volume = {40},
  Number = {1},
  Year = {2012},
  Pages = {55--67},
  Keywords = {}
}

Similar articles